# SDR M9TR2018011001

- Difficulty date: December 22, 2017
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N907G
- Make and model: Beech B200
- Aircraft serial: BB905
- Aircraft time: 9,156 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Gasket
- Condition: Leaking
- Location: Airspeed Ind
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REQUIRED PITOT STATIC SYSTEM TEST, THE STATIC SYSTEM WAS FOUND TO BE LEAKING BEYOND LIMITS. TROUBLESHOOTING FOUND THE PILOT AIRSPEED INDICATOR HAD A CASE LEAK.  FOUND THE GASKET FOR THE FRONT GLASS WAS EXTRUDED. THE  INDICATOR WAS JUST INSTALLED DURING A PREVIOUS TEST AND WAS OVERHAULED.  REPLACED THE INDICATOR.
